# SDR AALA20170103022

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 22,426 hours, 8,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Low
- Location: Flashlght
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT FORWARD LEFT HAS A LOW BATTERY.  REMOVED AND REPLACED BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
